Strong 0-1 laws in finite model theory

Journal of Symbolic Logic 65 (4):1686-1704 (2000)
We introduce a new framework for asymptotic probabilities of sentences, in which we have a σ-additive measure on the sample space of all sequences A = {A n } of finite models, where the universe of A n is {1,2... n}, and use this framework to strengthen 0-1 laws for logics
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2695069
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,037
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
James F. Lynch (1980). Almost Sure Theories. Annals of Mathematical Logic 18 (2):91-135.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

12 ( #304,248 of 1,934,364 )

Recent downloads (6 months)

1 ( #434,317 of 1,934,364 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.